Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    19
  • comments
    13
  • views
    5324

2 weeks in... scared about the upcoming...

insomniac27

188 views

2 weeks in. my face looks better but i dont really know how long that will really last... i am scared for a breakout.

not to mention that today i am supposed to increase my dose from 40 to 60 mg a day yikes! that is super scary. i guess it is to expect an increase in all of the secondary effects...

so far, the only one that is kinda bad is my dry lips. they feel horrible and chap stick aint helping. i switched to using the moisturizer for my face directly to my lips and its way better. it gets absorbed in minutes which is scary and i need to reapply several times a day... about 15 id say. but it makes my lips feel and look normal. (chap stick was seriously like doing nothing at all). it is a bit insane how i need to reapply so much, i guess they are super dry?

i should look to see if there is anything more specific for lips but since i have this i might as well use it.

wish me luck on going on 60 mg eek



2 Comments


Recommended Comments

I replied to your comment in my blog, but i'll post here too XD use Aquaphor for your lips!! :D It's really great stuff...don't bother with chapstick. I don't know if you've ever seen that show The Doctors, but they had a segment on Aquaphor and how great it is :boohoo: Anyway, my derm recommended Aquaphor to me and he also said Vaseline works.

Share this comment


Link to comment

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×